Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 82, NWS Bismarck, ND

June 24, 20167 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 24, 2016, 9:34 PM CDT for 7 counties in North Dakota. It was in force for 56 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2016, 9:34 PM CDT (02:34 UTC)
Expired
Jun 24, 2016, 10:30 PM CDT
In force
56 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
80.0 mph

Counties Burke County, ND, Divide County, ND, Dunn County, ND, McKenzie County, ND, McLean County, ND, Mountrail County, ND, Williams County, ND

The radar

The Minot AFB radar (KMBX), 163 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 10:05 PM CDTTSTM WND DMGNw Williston, NDCONSIDERABLE THUNDERSTORM WIND DAMAGE AT THE WILLIAMS COUNTY FAIRGROUNDS BETWEEN 1005 AND 1100 PM CDT. MANY IF NOT ALL TENTS BLOWN OVER. NO INJURIES.
Jun 24, 10:05 PM CDTTSTM WND GST 60Williston, NDSOME BRANCHES WERE BROKEN AND TORRENTIAL RAIN REPORTED
Jun 24, 10:13 PM CDTTSTM WND GST 6015 E Grenora, ND
Jun 24, 10:15 PM CDTHAIL 0.887 Nnw Spring Brook, NDNICKEL SIZE HAIL ACCOMPANIED BY WIND GUSTS TO 45 MPH AND TORRENTIAL RAINFALL ALONG U.S. HIGHWAY 2.
Jun 24, 10:20 PM CDTTSTM WND GST 607 Ne Watford City, ND
Jun 24, 10:20 PM CDTTSTM WND GST 70Bonetrail, NDHIGH WINDS HAVE CONTINUED THROUGH THE TIME OF THE CALL 1050.
Jun 24, 10:20 PM CDTHAIL 1Bonetrail, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 5:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.6 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2684 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2684 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
2083 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted.

622 
WUUS53 KBIS 250234
SVRBIS
NDC013-023-025-053-055-061-105-250330-
/O.NEW.KBIS.SV.W.0082.160625T0234Z-160625T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
934 PM CDT FRI JUN 24 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BURKE COUNTY IN NORTHWESTERN NORTH DAKOTA...
  NORTHWESTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  WESTERN MOUNTRAIL COUNTY IN NORTHWESTERN NORTH DAKOTA...
  WILLIAMS COUNTY IN NORTHWESTERN NORTH DAKOTA...
  CENTRAL DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA...
  DIVIDE COUNTY IN NORTHWESTERN NORTH DAKOTA...

* UNTIL 1030 PM CDT/930 PM MDT/

* AT 932 PM CDT/832 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM 25 MILES NORTH OF PORT OF RAYMOND TO 7 MILES
  NORTHEAST OF TROTTERS...MOVING NORTHEAST AT 60 MPH.

  THESE ARE VERY DANGEROUS STORMS. 

  HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
           CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT AROUND 1005 PM CDT.
  WILLISTON AND WATFORD CITY AROUND 1000 PM CDT
  MANDAREE AROUND 1030 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KEENE... RAWSON...SATHER DAM...TWIN BUTTES...FORT BUFORD STATE
HISTORICAL SITE... WHEELOCK...TRENTON...OAKDALE...APPAM AND WHITE
EARTH BAY RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS NORTHEASTERN MONTANA. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4900 10270 4829 10226 4731 10222 4727 10303
      4733 10304 4733 10405 4900 10405
TIME...MOT...LOC 0232Z 245DEG 52KT 4936 10449 4742 10386 

HAIL...1.00IN
WIND...80MPH
 
$$

HARGROVE/SCHULTZ
2 follow-up statements
845 
WWUS53 KBIS 250303
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1003 PM CDT FRI JUN 24 2016

NDC013-023-025-053-055-061-105-250330-
/O.CON.KBIS.SV.W.0082.000000T0000Z-160625T0330Z/
BURKE ND-MCLEAN ND-MOUNTRAIL ND-WILLIAMS ND-DUNN ND-MCKENZIE ND-
DIVIDE ND-
1003 PM CDT FRI JUN 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
CDT/930 PM MDT/ FOR WESTERN BURKE...NORTHWESTERN MCLEAN...WESTERN
MOUNTRAIL...WILLIAMS...CENTRAL DUNN...MCKENZIE AND DIVIDE COUNTIES...

AT 1001 PM CDT/901 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 43 MILES NORTH OF FORTUNA TO NEAR THEODORE
ROOSEVELT NATIONAL PARK NORTH UNIT...MOVING NORTHEAST AT 60 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

THESE SEVERE STORMS WILL BE NEAR...
  TIOGA AROUND 1015 PM CDT
  MANDAREE AROUND 1030 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KEENE...RAWSON...SATHER DAM...TWIN BUTTES...FORT BUFORD STATE
HISTORICAL SITE... WHEELOCK...TRENTON...OAKDALE...APPAM AND WHITE
EARTH BAY RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS NORTHEASTERN MONTANA. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4900 10270 4829 10226 4731 10222 4728 10303
      4733 10304 4733 10405 4900 10405
TIME...MOT...LOC 0301Z 245DEG 52KT 4953 10395 4758 10333 

HAIL...1.00IN
WIND...80MPH
 
$$

HARGROVE/SCHULTZ
182 
WWUS53 KBIS 250316
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1016 PM CDT FRI JUN 24 2016

NDC013-023-025-053-055-061-105-250330-
/O.CON.KBIS.SV.W.0082.000000T0000Z-160625T0330Z/
BURKE ND-MCLEAN ND-MOUNTRAIL ND-WILLIAMS ND-DUNN ND-MCKENZIE ND-
DIVIDE ND-
1016 PM CDT FRI JUN 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
CDT/930 PM MDT/ FOR WESTERN BURKE...NORTHWESTERN MCLEAN...WESTERN
MOUNTRAIL...WILLIAMS...CENTRAL DUNN...MCKENZIE AND DIVIDE COUNTIES...

AT 1015 PM CDT/915 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 10 MILES SOUTHWEST OF WESTBY TO NEAR THEODORE 
ROOSEVELT NATIONAL PARK NORTH UNIT...MOVING EAST AT 60 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...PUBLIC. AT 1005 PM CDT...WIND GUSTS OF 60 MPH WERE ESTIMATED
         IN WILLISTON...BREAKING TREE BRANCHES.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

THESE SEVERE STORMS WILL BE NEAR...
  WATFORD CITY...EPPING AND THEODORE ROOSEVELT NATIONAL PARK NORTH 
  UNIT AROUND 1020 PM CDT. 
  RAY AROUND 1025 PM CDT. 
  TIOGA...WRITING ROCK STATE HISTORICAL SITE AND ALKABO AROUND 1030 
  PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE KEENE...
RAWSON...TWIN BUTTES...FORT BUFORD STATE HISTORICAL SITE...WHEELOCK...
TRENTON...OAKDALE...APPAM...WHITE EARTH BAY RECREATION AREA AND HAMLET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

&&

LAT...LON 4900 10273 4890 10264 4833 10228 4815 10225
      4731 10222 4729 10274 4730 10303 4733 10304
      4733 10356 4762 10365 4773 10386 4807 10405
      4900 10405
TIME...MOT...LOC 0312Z 257DEG 50KT 4876 10423 4870 10383 4833 10341
4789 10335 4771 10330 4762 10330

HAIL...1.00IN
WIND...80MPH
 
$$

HARGROVE/SCHULTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:35 PM CDT, 59 minutes earlier.

Area forecast discussion, Jun 24, 8:35 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
835 PM CDT FRI JUN 24 2016

.UPDATE...
Issued at 821 PM CDT Fri Jun 24 2016

Update to adjust pops to the latest observed radar trends through
01 UTC, and the 21-00 UTC HRRR/HRRRX which have well assimilated
the linear complex across northeast Montana. Expect the line to
cross into northwest North Dakota between 0230-0300 UTC. See SPC
MCD #1048 for details regarding the large hail and damaging wind
threat with this complex. It should also be noted as this complex
enters a more moisture rich environment across northwest North
Dakota, LCLs do lower with around 150 m2/s2 of 0-1km helicity and
15 kts of 0-1km shear. This would support a possible tornado
threat, especially with any discrete segment of the overall
complex. Still some uncertainty across southwest North Dakota
where convective coverage will be lower, however, isolated
convection across southeast Montana that has had a hard time
maintaining itself will be encountering a more supportive
environment for organization in North Dakota.

UPDATE Issued at 528 PM CDT Fri Jun 24 2016

Quick update to issue severe thunderstorm watch 296 for much of
western North Dakota valid through 06 UTC. An extension of the
watch into the north central may be needed later this evening per
trends in the 18-21 UTC CAM suites. Overall, it will likely be
another 3-4 hours for convection to propagate into western North
Dakota from Montana with strong upper level forcing ahead of the
deep upper level low complemented by the surface cold front.
Across the central, while the 21 UTC RAP suggests an uncapped
environment with strong convective parameters spaces, forcing is
weak and the scenario suggested in the operational HRRR of
initiating strong convection, while a non-zero threat, is not
supported by the greater CAM suite.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 333 PM CDT Fri Jun 24 2016

The main highlights for the short term forecast include strong to
severe storms this evening west and widespread late tonight...then
strong westerly winds on Saturday.

The surface low center was near Hettinger/Black Hills SD this
afternoon. Southeasterly winds ahead of the low continued to advect
low level moisture into our region...with surface dewpoints well
into the mid 60s and lower 70s across central and into northwestern
North Dakota. Low level instability continued to increase with
surface based CAPE values of 1500-2500 J/Kg...but CIN values of 50-
100 J/Kg reflect the well established strong thermal cap. Latest
meso analysis suggests H700 temperatures of +14C in southwestern
North Dakota and +10 over northern North Dakota. This cap should
continue through the afternoon, which should inhibit convection.
Some models suggest no convection this afternoon in North
Dakota...while a couple models still suggest some convection at the
boundary between the western edge of the low level jet, the surface
dewpoint boundary between lower 60s southwest and upper 60s/70s to
the east and north. The area in question would be mainly east of
Bismarck to the James Valley and northward towards the Turtle
Mountains and Devils Lake basin. Thus will keep the slight chance
mention of afternoon thunderstorms in the Turtle Mountains area but
also bring the slight mention farther south into the
Stutsman/Logan/LaMoure area for late afternoon.

Tonight all models are in good agreement regarding thunderstorms
developing in central Montana late this afternoon/evening...and
moving into far western North Dakota around 8 pm mdt/9 pm
cdt...spreading into central North Dakota after midnight, with
scattered thunderstorms lingering in central North Dakota Saturday
morning. High res and synoptic models agree that the best chance for
severe storms will be this evening and in the early morning hours -
mainly over western and north central North Dakota. The more
widespread thunderstorms are still expected to be mainly north of I-
94.

This convection is associated with the large upper level impulses
out ahead of the main upper low, which is progged to be centered
over southwestern Saskatchewan daybreak Saturday morning, and moving
east into southern Manitoba by Saturday evening.

As the associated cold front enters western North Dakota after
midnight, strong west/northwest winds will initially push into the
southwest part of the state. Wind speeds of 30 mph with gusts to 40
mph are possible behind the front and especially if enhanced by
thunderstorms. There may be a lull in wind speeds around daybreak,
but winds should pick back up late morning as surface winds link
with winds aloft around 40-45 knots at H850. Expect winds may link
up to H700 at times. Issuing a wind advisory for the far southwest
beginning around 3 am mdt...and for the rest of the area along and
south/west of the Missouri River...including Lake Sakakawea.

.LONG TERM...(Saturday night through Friday)
Issued at 333 PM CDT Fri Jun 24 2016

Main upper level low continues to move east into southwestern
Ontario by Sunday evening. Gusty west winds expected to continue on
Sunday...but not as strong as Saturday. Lingering showers and
thunderstorms are expected across the north but the bigger impacts
are expected from wind behind the system.  High temps from Sunday
through Tuesday will be mainly in the 70s, with a gradual warm up by
mid-week to the 80s. There is still a chance of thunderstorms
Tuesday night and Wednesday with the long range models depicting a
shortwave moving through the northwest flow aloft.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 821 PM CDT Fri Jun 24 2016

Severe thunderstorms are expected to impact KISN between 03-05
UTC, and possibly KMOT between 04-06 UTC. Large hail, damaging
winds and IFR conditions are possible. Elsewhere across western
and central North Dakota, thunderstorm coverage will be much lower
through the night. MVFR stratus may develop at KISN/KMOT late
tonight into Saturday morning. Westerly winds with gusts of 30 to
40 kts will begin late tonight southwest and spreading over all
of the west and central Saturday.

&&

.BIS Watches/Warnings/Advisories...
Wind Advisory from 10 AM CDT /9 AM MDT/ to 7 PM CDT /6 PM MDT/
Saturday for NDZ017>021-031>034-042-045.

Wind Advisory from 3 AM to 6 PM MDT Saturday for NDZ040-041-043-
044.

&&

UPDATE...AYD
SHORT TERM...JV
LONG TERM...JV
AVIATION...AYD
Hazardous weather outlook, Jun 24, 8:20 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
820 PM CDT FRI JUN 24 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-260130-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
820 PM CDT FRI JUN 24 2016 /720 PM MDT FRI JUN 24 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS EVENING THROUGH
TONIGHT. THE GREATEST RISK OF SEVERE STORMS WILL BE AFTER 9 PM
CDT...8 PM MDT...AND ACROSS WESTERN AND NORTH CENTRAL NORTH
DAKOTA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS
WITH ANY SEVERE STORMS. AN TORNADO OR TWO MAY ALSO BE POSSIBLE
THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

IT WILL BE VERY WINDY SATURDAY...WITH WESTERLY WIND GUSTS TO 45
MPH IN MANY AREAS. A WIND ADVISORY IS IN EFFECT FOR PARTS OF THE
AREA. SEE WEATHER.GOV/BIS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON THROUGH
TONIGHT. IT WILL BE UNSTABLE WITH ENOUGH WIND SHEAR FOR SEVERE
STORMS. HOWEVER...A WARM LAYER OF AIR ALOFT CALLED A CAPPING
INVERSION MAY SUPPRESS THUNDERSTORMS. AN APPROACHING COLD FRONT
MAY HAVE THE HIGHEST CHANCE OF BREAKING THAT CAP...AND THAT IN
TURN MAY ALLOW STORMS TO MOVE OUT OF MONTANA AND INTO WESTERN AND
NORTH CENTRAL NORTH DAKOTA AFTER 9 PM CDT...8 PM MDT.

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:14 PM CDTSevere Thunderstorm WarningBISRolette61 min
Jun 24, 10:30 PM CDTSevere Thunderstorm WarningBISBurke, Divide, Dunn, McKenzie, McLean, Mountrail and 1 more60 min
Jun 24, 10:48 PM CDTSpecial Weather StatementBISSlope57 min
Jun 24, 11:18 PM CDTSevere Thunderstorm WarningBISBottineau, Burke, McHenry, Mountrail, Renville, Ward57 min
Jun 24, 11:23 PM CDTSevere Thunderstorm WarningBISMcLean42 min
Jun 24, 11:41 PM CDTSpecial Weather StatementBISStark64 min
Jun 25, 12:12 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Ward63 min
Jun 25, 12:13 AM CDTSpecial Weather StatementBISMercer, Oliver62 min
Jun 25, 12:44 AM CDTSevere Thunderstorm WarningBISRolette61 min
Jun 25, 12:58 AM CDTSpecial Weather StatementBISPierce47 min
Jun 25, 1:00 AM CDTSpecial Weather StatementBISMcLean45 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.